# SDR 97FDEA00367

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 050FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47804
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Le Slats
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STA-MEM   SLAT DISAGREE LIGHT ON AFTER TAKEOFF.  * S/D*  INSTALLED NEW LOB B SWITCH PER 27-84-01 EXCEPT FOR PG 204A NR 5, WHICH WAS C/W ABOVE JOB PROGRESS FORMS (2 EA) 108847CR JPF COMPLETE SLAT SYS CHECKS GOOD PER MM 27-84-01 PG 205 PARA 3.
